How did you find this forum?
Linked off a hair loss forum
What is your current age, height, weight?
28, 5’10’’, 145
Do you excercise regularly? If so, what type of excercise?
I had been doing cardio 5 days a week, and lifting weights 3 days a week, but I can no longer do it because of the sleep problems I’m having after taking fin.
What type of diet do you eat (vegetarian, meat eater, raw, fast-food/organic healthy)?
Healthy… whole wheat bread, lean meats, fruits and vegetables.
Why did you take Finasteride (hair loss, BPH, other)?
For how long did you take Finasteride (weeks/months/years)?
How old were you when you started Finasteride?
How old were you when you quit?
How did you quit (cold turkey or taper off)?
What type of Finasteride did you use – Propecia, Proscar, Fincar or other generic?
What dose did you take (eg. 1 mg/day, 1 mg every other day etc.)?
How long into your use of Finasteride did you notice the onset of side effects?
Probably 2 or 3 days. The serious stuff didn’t start to show for at least a week.
What side effects did you experience while on the drug that have yet to resolve since discontinuation?
Put an X beside all that apply:
Loss of Libido / Sex Drive
Loss of Morning Erections
Loss of Spontaneous Erections
Loss of Nocturnal Erections
Inability to Ejaculate / Orgasm
Reduced Sperm Count / Motility
Emotional Blunting / Emotionally Flat
Difficulty Focusing / Concentrating
Memory Loss / Forgetfullness
Stumbling over Words / Losing Train of Thought
Slurring of Speech
Lack of Motivation / Feeling Passive / Complacency
Extreme Anxiety / Panic Attacks
Depression / Melancholy
Penile Tissue Changes (narrowing, shrinkage, wrinkled)
Penis curvature / rotation on axis
Testicular Shrinkage / Loss of Fullness
Genital numbness / sensitivity decrease
Gynecomastia (male breasts)
Dry / Dark Circles under eyes
Persistent Fatigue / Exhaustion
Stomach Pains / Digestion Problems
Constipation / “Poo Pellets”
Vision - Acuity Decrease / Blurriness
Increased hair loss
Lowered body temperature
Other (please explain)
Insomnia, difficulty getting urine to come out, dribbling/decreased pressure when urinating, urinary retention(unable to get all the urine out of my bladder when I pee), enlarged prostate, sagging/wrinkly testes
What (if any) treatments have you undertaken to recover from your side effects since discontinuation of the drug?
If you have pre or post-Finasteride bloodtests, what hormonal changes have you encountered since discontinuing the drug (pls post your test results in the “Blood Tests” section and link to them in your post)?
haven’t taken a blood test
Anything not listed in the above questions you’d like to share about your experience with Finasteride?
Tell us your story, in your own words, about your Finasteride usage and side effects experienced while on/off the drug.
Took finpecia from inhousepharmacy for hair loss, 1 mg/day. Took it for 15 days and discontinued because I started noticing sides, which were insomnia, fatigue/weakness, testicular pain, and mild libido loss. After I quit, all of these sides stayed the same with no improvement, and I began urinating more frequently, particularly at night, and having mild problems getting the urine stream to start. Also I noticed that my penis would not fill up as fast and had a bottleneck(like an hourglass shape) in the shaft when filling up.
At 6 weeks off, I crashed completely. My penis shrunk and narrowed and my testicles began to sag with one nut significantly lower than the other. This accompanied a complete loss of sex drive, nocturnal and spontaneous erections, as well as erectile dysfunction. I felt very cold and depressed for a couple of days, and then seemed to recover my sex drive a small bit, but not anywhere near before the crash.
This slight improvement lasted about 1 1/2 weeks, when I crashed again. It felt much like the first time… a cold, horrible feeling with no sex drive and even stranger looking genitalia. A few days later I started feeling massive pain throughout my chest which was so bad at times that I thought I was going to faint. This eventually mellowed into a constant burning feeling, with the occasional twinge of pain. I believe this to be the start of gynecomastia, but I have not noticed growth yet(about 10 days since the pain started).
I also began experiencing extreme difficulty peeing which has persisted and caused me to not be able to completely empty my bladder. I have quickly picked up two urinary tract infections in two weeks since this happened. My urination is also even more frequent now, and I am on an antibiotic(Bactrim) which is probably the only thing keeping me from picking up another UTI. I went to a urologist and was found to have an enlarged prostate which they do not feel is infected. The urinary problems are killing me and are the worst thing to happen thus far, though something new seems to happen every week.
So that’s where I am now at over 10 weeks off the drug. This first post has been updated since the thread began, so the posts below begin before I experienced the first crash.